# SDR UPS98225853

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACKED STRINGER 24 RT BS 485, WL 165, RBL 35.  STOP DRILLED ENDS AT CRACK AND INSTALLED REPAIR DOUBLERS OVER DAMAGED SECTION IAW SRM 53-10-3.
